Unicité pour les équations non linéaires du premier ordre
Séminaire Équations aux dérivées partielles (Polytechnique), (1985-1986), Talk no. 2, 8 p.
@article{SEDP_1985-1986____A2_0,
     author = {M\'etivier, Guy},
     title = {Unicit\'e pour les \'equations non lin\'eaires du premier ordre},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1985-1986},
     note = {talk:2},
     zbl = {0633.35013},
     mrnumber = {874561},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1985-1986____A2_0}
}
Métivier, G. Unicité pour les équations non linéaires du premier ordre. Séminaire Équations aux dérivées partielles (Polytechnique),  (1985-1986), Talk no. 2, 8 p. http://www.numdam.org/item/SEDP_1985-1986____A2_0/

[1] S. Baouendi - C. Goulaouic - F. Treves: Uniqueness in certain first order nonlinear complex Cauchy problems ; Comm. on Pure Appl. Math., 38 (1985), p. 109-123. | MR 768106 | Zbl 0609.35019

[2] S. Baouendi - L. Rothschild: Analytic Approximation for homogeneous solutions of invariant differential operators on Lie groups; Colloque L. Sxhwartz, Asterisque, S.M.F., to appear. | MR 816747 | Zbl 0597.58048

[3] S. BaouendiF. Treves: A property of the functions and distributions annihilated by a locally integrable system of complex vector fields; Ann. Math., 113 (1981), pp. 341-421. | MR 607899 | Zbl 0491.35036

[4] S. Baouendi-F. Treves: Approximation of solutions of linear P.D.E. with analytic coefficients; Duke Math. J. ; 50 (1983), pp. 285-301. | MR 700142 | Zbl 0552.35009

[5] E. Hölmgren: Uber Systeme von linearen partiallen Differentialgleichugen. Öfversigt af Kongl. Vetenskaps-Akad. Foh 58 (1901), pp. 91-105. | JFM 32.0357.02

[6] B. Malgrange: Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution; Ann. Inst. Fourier Grenoble, 6 (1955-56), pp. 271-355. | Numdam | MR 86990 | Zbl 0071.09002

[7] G. Metivier: Uniqueness and approximation of solutions of first order nonlinear equations; Invent. Math., 1985 (à paraître). | MR 809715 | Zbl 0594.35018